# SDR QXEA2021052500269

- Difficulty date: May 24, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 30,202 hours, 32,560 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pec
- Part number: 699018003
- Part serial: 1134
- Condition: Malfunctioned
- Location: Autofeather
- Part time: 27,533 hours, 28,371 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SYSTEMS CHECKS, THE #2 AUTOFEATHER TESTS FAILED. REMOVED FROM SERVICE. INTERROGATED CDS FOUND FAULT CODE 402B #2 PROP. C/W FIM REF : 61-20-09-810-812. REMOVED AND REPLACED PEC FOR #2 ENGINE REF: AMM TASK 61-20-36-000-801, 61-20-36-400-801 PARA 1-5,A  AND CMC 671290-001 FOR HEAT SHRINK PROCEDURES. C/W REMAINDER OF STEPS FOR #2 PEC INSTALLATION IAW AMM TASK 61-20-36-400-801 AND REF MTC #6710006 FOR WORK PERFORMED. AUTOFEATHER #2 TESTS GOOD. FAULT CODES DID NOT RE-OCCUR. AIRCRAFT RETURNED TO SERVICE.
